# SDR AALA201510049001

- Difficulty date: October 3, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 48,007 hours, 13,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP ON FLOOR AT 11D COMING UP.  REPLACED COVER STRIP ON FLOOR AT ROW 11.  CHECKED OK IAW AMM 25-27-31.
